ON A PROPERTY OF THE REED-MULLER-FOURIER TRANSFORM

Claudio Moraga

DOI Number
doi.org/10.2298/FUEE1802303M
First page
303
Last page
311

Abstract


The Reed-Muller-Fourier is reviewed and a new property is presented: The Reed-Muller-Fourier transform of an n-place p-valued function preserves any permutation of the arguments. This leads to the additional result that the Reed-Muller-Fourier spectrum of an n-place p-valued symmetric function is also symmetric. Furthermore, the Reed-Muller and the Vilenkin-Chrestenson spectra of an n-place p-valued symmetric function are also symmetric.


Keywords

Multiple-valued Switching Theory, symmetric functions, Reed-Muller-Fourier transform

Full Text:

PDF

References


I.I. Zhegalkin, “O tekhnyke vychyslenyi predlozhenyi v symbolytscheskoi logykye,” Math. Sb., vol. 34, pp. 9-28, in Russian, 1927.

I.I. Zhegalkin, “Aritmetizatiya symbolytscheskoi logyky,” Math. Sb., vol. 35, pp. 311-377, in Russian, 1928.

I.S. Reed, “A class of multiple-error-correcting codes and the decoding scheme.” IRE Trans. on Information Theory PGIT-4, pp. 38-49, 1954.

D.E. Muller, “Application of Boolean algebra to switching circuit design and to error correction.” IRE Trans. on Elec. Computers EC-3, vol. 3, pp. 6-12, 1954.

D.H. Green and I.S. Taylor, “Multiple-valued switching circuit design by means of generalized Reed-Muller expansions.” Digital Processes 2, pp. 63-81, 1976.

R.S. Stanković, “Some remarks on Fourier transforms and differential operators for digital functions,” In Proceedings of the 22nd International Symposium on Multiple-valued Logic, Sendai, Japan, IEEE Press N.Y., 1992, pp. 365-370.

R.S. Stanković, “The Reed-Muller-Fourier Transform – Computing Methods and Factorizations”, Claudio Moraga: A Passion for Multi-Valued Logic and Soft Computing. (R. Seising, H. Allende-Cid, Eds.), Springer 2017, pp. 121-151.

C. Moraga, S. Stojković and R.S. Stanković, “On fixed points and cycles in the Reed Muller domain.” In Proceedings of the 38th International Symposium on Multiple-valued Logic, IEEE Press, 2008, pp. 82-88.

C. Moraga, R.S. Stanković, M. Stanković and S. Stojković, “On fixed points of the Reed-Muller-Fourier Transform.” In Proceedings of the 47th International Symposium on Multiple-valued Logic, IEEE Press, 2017, pp. 55-60.

A. Graham, Kronecker products and matrix calculus with applications. Ellis Horwood Ltd., Chichester UK, 1981.

R.A. Horn and Ch.R. Johnson, Topics in matrix analysis. Cambridge University Press, New York, 1991.

C. Moraga, R.S. Stanković and M. Stanković, “A comparative study of the Reed-Muller-Fourier transform, the Pascal matrix, and the Discrete Pascal Transform.” Research Report FSC-2015-02, European Centre for Soft Computing, Mieres, Asturias, Spain, 2015.

R.S. Stanković, J.T. Astola and C. Moraga, “Pascal matrices, Reed-Muller expressions, and Reed-Muller error correcting codes.” In Logic in Computer Science II, (S. Ghilezan, Ed.), Press Mathematical Institute of the Serbian Academy of Science, Belgrade, Serbia, 2015., Zbornik radova 18 (26), pp. 145-172.

E. Pogossova and K. Egiazarian, “Reed-Muller representation of symmetric functions.” J. Multiple-valued Logic and Soft Computing, vol. 10, no. 1, pp. 51-72, 2004.

R.S. Stanković, J.T. Astola and K. Egiazarian, “Remarks on symmetric binary and multiple-valued functions.” In Proceedings of the 6th International Workshop Boolean Problems, B. Steinbach (Ed.), 2004, pp. 83-87.

J.T. Butler and K. A. Schueller, “Worst Case Number of Terms In Symmetric Multiple-valued Functions.” In Proceedings of the 21st International Symposium on Multiple-valued Logic. IEEE Press, 1991.

J.C. Muzio, “Concerning the maximum size of the terms in the realization of symmetric functions.” In Proceedings of the 20th International Symposium on Multiple-valued Logic, 1990, pp. 292-299.

C. Moraga, “Permutations under Spectral Transforms.” In Proceedings of the 38th International Symposium on Multiple-valued Logic, IEEE Press, 2008, pp. 76-81.

P.V. Kumar, R.A. Scholz and L.R. Welch, “Generalized bent functions and their properties.” Jr. Combinatorial Theory Series A, vol. 40, no. 1, 90-107, 1985.

C. Moraga, M. Stanković, R.S. Stanković and S. Stojković, “Contribution to the study of Multiple-valued Bent Functions.” In Proceedings of the 33rd International Symposium on Multiple-Valued Logic, IEEE Press, 2013, pp. 340-345.


Refbacks

  • There are currently no refbacks.


ISSN: 0353-3670